Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 278, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 11, 2021, 3:22 PM MDT for Chaves County, Lincoln County, New Mexico. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2021, 3:22 PM MDT (21:22 UTC)
- Expired
- Jul 11, 2021, 4:00 PM MDT
- In force
- 38 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chaves County, NM, Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 86 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 3:32 PM MDT | HAIL 2 | Picacho, NM | FROM AN ONLINE PICTURE WITH A RULER FROM BAR GUITAR RANCH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 11:16 AM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 345 J/kg
- Mixed-layer CIN
- -353 J/kg
- Mixed-layer LCL
- 2381 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
956
WUUS55 KABQ 112122
SVRABQ
NMC005-027-112200-
/O.NEW.KABQ.SV.W.0278.210711T2122Z-210711T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
322 PM MDT Sun Jul 11 2021
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southeastern Lincoln County in central New Mexico...
West central Chaves County in southeastern New Mexico...
* Until 400 PM MDT.
* At 321 PM MDT, a severe thunderstorm was located near Tinnie, or 31
miles east of Ruidoso, moving south at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Hondo, Tinnie and Sunset.
This includes Highway 380 between Mile Markers 106 and 107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3310 10532 3330 10532 3331 10536 3346 10524
3341 10500 3301 10497
TIME...MOT...LOC 2121Z 018DEG 17KT 3335 10514
HAIL...1.00IN
WIND...60MPH
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:47 PM MDT, 35 minutes earlier.
Area forecast discussion, Jul 11, 2:47 PM MDT, 35 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 247 PM MDT Sun Jul 11 2021 .SYNOPSIS... Daily rounds of showers and thunderstorms are expected this week, with some storms capable of producing heavy rain. Flash flooding will be a concern for burn scars and areas that have already received repeated rounds of precipitation. Temperatures will be near to below average areawide through the week. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)... The recipe for flash flooding is coming together over parts of the area thru late this evening. Strong moisture advection on deep-layer southeast flow forced dewpoints into the low 70s across southeast NM this morning where a few severe storms w/ torrential rainfall have occurred. Destabilization will continue farther north and west where strong afternoon heating and orographic lift fires storms along the high terrain. Effective bulk shear of 30-40 kt w/ MLCAPE of 1500- 3000 J/kg, PWATs of 1.2-1.6", and steep lapse rates will lead to more severe storms w/ flash flooding. A Flash Flood Watch has been issued along with the Severe T-Storm Watch today. Several near-term models support the storms currently developing over the northern mts moving south thru the RGV late today then becoming a larger area of heavy rain from Socorro County east to Torrance, Lincoln, and Chaves counties thru midnight. Another active day is in store Monday with the primary focus along the Sangre de Cristo Mts by early afternoon. This activity will move south and southwest into nearby highlands and plains thru Monday evening w/ areas of heavy rainfall likely once again. Instability will be sufficient again for a few more strong to severe storms but w/ less coverage compared to today. LONG TERM...(TUESDAY THROUGH SUNDAY)... The upper high centered over SoCal begins to elongate eastward on Tuesday. Meanwhile, gulf moisture continues to be wafted up across the Chihuahuan and Sonoran deserts in the Desert Southwest, keeping the daily rounds of showers and thunderstorms in play. Models continue to elude to a shortwave trough descending into northern NM Wednesday as the high continues to weaken and elongate. This will bring enhanced lift to an already saturated environment, setting the stage for another potentially active day across the northern half of the forecast area. The high recedes towards the end of the week as a closed low begins its descent off the coast of northwest Canada but restrengthens and centers over the Four Corners by Saturday. Showers and thunderstorms are expected each day throughout the long term, with near to below normal temperatures prevailing. Guyer/12 && .FIRE WEATHER... The threat for showers and storms with heavy rainfall will continue each day thru late this week. Abundant moisture and instability with slow storm motions will elevate the risk for flash flooding over recent burn scars. Temperatures will remain near to slightly below normal for much of the week. Guyer && .AVIATION... 18Z TAF CYCLE Abundant moisture and instability over the region today will lead to TSRA w/ heavy rainfall, hail, strong winds, and frequent lightning strikes. Favored locations will stretch from the central mt chain into the east central and southeast plains where a few severe storms are possible. Direct hits will be capable of MVFR cigs/vsbys in heavy rain. Storm motions will be slow toward the south and southeast. SHRA will linger thru 06Z across southern and eastern NM followed by some patchy low cigs over the eastern plains thru 16Z. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 67 98 65 95 / 0 10 10 20 Dulce........................... 52 91 52 89 / 10 40 20 50 Cuba............................ 56 87 57 85 / 20 30 30 40 Gallup.......................... 58 95 58 90 / 0 20 20 40 El Morro........................ 55 88 54 85 / 10 30 40 60 Grants.......................... 57 90 56 87 / 20 30 40 50 Quemado......................... 58 88 57 84 / 20 50 50 70 Magdalena....................... 60 85 61 82 / 50 30 50 40 Datil........................... 56 85 56 81 / 40 50 60 60 Reserve......................... 56 92 57 89 / 40 60 60 70 Glenwood........................ 63 94 64 90 / 40 60 50 60 Chama........................... 48 81 49 82 / 20 50 30 70 Los Alamos...................... 59 83 59 82 / 30 50 40 50 Pecos........................... 56 82 56 81 / 30 60 40 40 Cerro/Questa.................... 48 82 49 82 / 20 60 30 60 Red River....................... 45 72 46 71 / 20 60 30 70 Angel Fire...................... 41 74 42 75 / 30 60 30 60 Taos............................ 51 86 52 86 / 20 60 30 60 Mora............................ 50 78 51 77 / 30 60 30 50 Espanola........................ 60 90 60 89 / 20 50 40 40 Santa Fe........................ 59 85 60 84 / 30 50 40 40 Santa Fe Airport................ 58 88 59 87 / 30 50 40 40 Albuquerque Foothills........... 65 88 66 87 / 30 30 40 30 Albuquerque Heights............. 67 90 67 89 / 20 20 40 20 Albuquerque Valley.............. 65 92 66 92 / 20 20 40 20 Albuquerque West Mesa........... 66 91 67 91 / 20 20 40 20 Belen........................... 65 92 66 90 / 30 20 40 20 Bernalillo...................... 63 92 64 91 / 20 30 40 30 Bosque Farms.................... 64 91 65 90 / 20 20 40 20 Corrales........................ 64 92 65 92 / 20 30 40 30 Los Lunas....................... 64 92 65 90 / 20 20 40 20 Placitas........................ 62 88 63 88 / 30 40 40 30 Rio Rancho...................... 65 91 66 91 / 20 20 40 20 Socorro......................... 64 92 66 90 / 50 20 40 20 Sandia Park/Cedar Crest......... 58 84 60 84 / 30 40 50 40 Tijeras......................... 60 87 61 87 / 30 40 50 30 Edgewood........................ 57 87 58 86 / 30 40 40 30 Moriarty/Estancia............... 56 87 56 86 / 30 40 40 30 Clines Corners.................. 55 81 56 81 / 30 40 40 30 Mountainair..................... 57 83 58 82 / 30 30 40 30 Gran Quivira.................... 56 83 58 82 / 40 30 40 20 Carrizozo....................... 61 86 63 86 / 50 20 30 20 Ruidoso......................... 54 79 56 79 / 60 30 20 30 Capulin......................... 54 84 55 84 / 20 30 20 30 Raton........................... 54 86 54 88 / 20 40 20 30 Springer........................ 55 87 55 88 / 30 50 20 30 Las Vegas....................... 53 80 54 80 / 30 50 30 30 Clayton......................... 60 89 63 91 / 10 20 20 5 Roy............................. 59 83 60 84 / 50 40 20 20 Conchas......................... 64 90 65 90 / 30 30 20 10 Santa Rosa...................... 62 87 63 87 / 40 30 30 10 Tucumcari....................... 65 92 67 94 / 30 20 20 0 Clovis.......................... 64 86 65 89 / 20 10 10 0 Portales........................ 64 88 66 89 / 20 10 10 0 Fort Sumner..................... 65 88 66 89 / 40 10 20 5 Roswell......................... 68 88 69 91 / 60 5 10 0 Picacho......................... 62 83 63 84 / 60 20 20 10 Elk............................. 57 79 58 80 / 60 20 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM MDT this evening for the following zones... NMZ201. Flash Flood Watch until midnight MDT tonight for the following zones... NMZ207-208-211-212-214-215-218>226-229-233-237>241. &&
Hazardous weather outlook, Jul 11, 3:14 AM MDT, 12 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 314 AM MDT Sun Jul 11 2021 NMZ201>241-121100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 314 AM MDT Sun Jul 11 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A few strong to severe storms are possible this morning across east central and southeast New Mexico. Large hail and damaging winds will be possible with these storms. This afternoon, numerous showers and thunderstorms are expected to develop across the high terrain before shifting over the lower elevations of central New Mexico by early evening. Damaging wind gusts, large hail and heavy rainfall can be expected with the strongest storms. Flash flooding will also be a concern given slow storm movement. Areas over and downstream of burn scars will be the most susceptible to flooding. While northwest New Mexico largely misses out on precipitation today, the heat will continue. It is expected that this will be the 4th consecutive day Farmington exceeds 100 degrees. If working outdoors, take frequent breaks and hydrate to avoid heat exhaustion. .DAYS TWO THROUGH SEVEN...Monday through Saturday Daily rounds of thunderstorm activity will persist through the week. The potential for heavy rainfall and flash flooding will also continue, especially over and downstream of recent burn scars. Wednesday looks to be particularly active, especially north of I-40. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather, flooding impacts, and rainfall amounts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 34
In the hours before
Special weather statement, Jul 11, 2:48 PM MDT, 34 minutes before
Special Weather Statement National Weather Service Albuquerque NM 248 PM MDT Sun Jul 11 2021 NMZ214-216-217-112115- Upper Rio Grande Valley-Southern Sangre de Cristo Mountains-Espanola Valley- 248 PM MDT Sun Jul 11 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TAOS COUNTY UNTIL 315 PM MDT... At 248 PM MDT, Doppler radar was tracking a strong thunderstorm near Ranchos De Taos, or 7 miles southwest of Taos, moving south at 25 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Taos, Penasco, Ranchos De Taos, Pilar, Talpa, Rio Lucio, Los Cordovas, Chamisal, Picuris Pueblo and Vadito. This includes Highway 64 between Mile Markers 242 and 250, near Mile Marker 253, and between Mile Markers 255 and 257. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for north central New Mexico. LAT...LON 3644 10585 3653 10564 3630 10549 3610 10580 TIME...MOT...LOC 2048Z 345DEG 20KT 3634 10571 CA
Special weather statement, Jul 11, 2:50 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
250 PM MDT Sun Jul 11 2021
NMZ225-226-112115-
Upper Tularosa Valley-South Central Mountains-
250 PM MDT Sun Jul 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LINCOLN COUNTY
UNTIL 315 PM MDT...
At 250 PM MDT, Doppler radar was tracking a strong thunderstorm over
Nogal, or 11 miles southeast of Carrizozo, moving southeast at 20
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Capitan, Bonito Lake, Alto, Fort Stanton, Smokey Bear Historical
Park, Nogal and Angus.
This includes Highway 380 between Mile Markers 69 and 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
central New Mexico.
LAT...LON 3339 10573 3339 10575 3362 10583 3369 10568
3354 10544 3336 10572
TIME...MOT...LOC 2050Z 331DEG 18KT 3357 10571
CALocal storm report, Jul 11, 2:57 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
257 PM MDT SUN JUL 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND GST HAGERMAN 33.11N 104.33W
07/11/2021 E60 MPH CHAVES NM LAW ENFORCEMENT
&&
EVENT NUMBER ABQ202102434
TRMSpecial weather statement, Jul 11, 3:05 PM MDT, 17 minutes before
Special Weather Statement National Weather Service Albuquerque NM 305 PM MDT Sun Jul 11 2021 NMZ239-112130- Eastern Lincoln County- 305 PM MDT Sun Jul 11 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL 330 PM MDT... At 305 PM MDT, Doppler radar was tracking a strong thunderstorm near Tinnie, or 31 miles east of Ruidoso, moving south at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Tinnie and Sunset. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A Severe Thunderstorm Watch remains in effect until 600 PM MDT for central New Mexico. LAT...LON 3347 10525 3349 10503 3326 10496 3324 10529 TIME...MOT...LOC 2105Z 356DEG 8KT 3341 10514 12
Local storm report, Jul 11, 3:08 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
308 PM MDT SUN JUL 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FLASH FLOOD 3 NE DEXTER 33.23N 104.33W
07/11/2021 CHAVES NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ202102435
TRMSpecial weather statement, Jul 11, 3:16 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
316 PM MDT Sun Jul 11 2021
NMZ226-112145-
South Central Mountains-
316 PM MDT Sun Jul 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LINCOLN COUNTY
UNTIL 345 PM MDT...
At 316 PM MDT, Doppler radar was tracking a strong thunderstorm over
Bonito Lake, or 9 miles north of Ruidoso, moving south at 15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Ruidoso, Ruidoso Downs, Capitan, Bonito Lake, Alto, Hollywood and
Angus.
This includes Highway 380 between Mile Markers 83 and 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
central New Mexico.
LAT...LON 3339 10573 3339 10580 3351 10581 3356 10560
3331 10538 3331 10572
TIME...MOT...LOC 2116Z 345DEG 14KT 3347 10569
12The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:13 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 32 min |
| Jul 10, 6:35 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Jul 10, 6:38 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| Jul 10, 6:42 PM MDT | Special Weather Statement | ABQ | Catron | 33 min |
| Jul 10, 6:44 PM MDT | Special Weather Statement | ABQ | Valencia | 31 min |
| Jul 10, 7:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Jul 10, 7:07 PM MDT | Special Weather Statement | ABQ | Valencia | 38 min |
| Jul 10, 7:19 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 41 min |
| Jul 10, 7:38 PM MDT | Special Weather Statement | ABQ | Valencia | 37 min |
| Jul 10, 7:56 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 64 min |
| Jul 10, 8:01 PM MDT | Special Weather Statement | ABQ | Taos | 29 min |
| Jul 10, 8:03 PM MDT | Special Weather Statement | ABQ | Mora | 27 min |
| Jul 10, 8:04 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 56 min |
| Jul 10, 8:09 PM MDT | Special Weather Statement | ABQ | Colfax | 36 min |
| Jul 10, 8:12 PM MDT | Areal Flood Advisory | ABQ | Cibola, Socorro, Valencia | 3 hr |
| Jul 10, 8:14 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 61 min |
| Jul 10, 8:24 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Jul 10, 8:29 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 23 min |
| Jul 10, 8:38 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Taos | 3 hr |
| Jul 10, 8:58 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 22 min |
| Jul 10, 9:01 PM MDT | Special Weather Statement | ABQ | Socorro | 44 min |
| Jul 10, 9:09 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding | 46 min |
| Jul 11, 12:05 AM MDT | Special Weather Statement | ABQ | De Baca | 25 min |
| Jul 11, 12:11 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 41 min |
| Jul 11, 12:39 AM MDT | Areal Flood Advisory | ABQ | De Baca | 3 hr |
| Jul 11, 2:13 AM MDT | Heat Advisory | ABQ | McKinley, San Juan | 18 hr |
| Jul 11, 9:53 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 52 min |
| Jul 11, 10:20 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 40 min |
| Jul 11, 11:23 AM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Jul 11, 11:56 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 49 min |
| Jul 11, 12:38 PM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| Jul 11, 1:08 PM MDT | Special Weather Statement | ABQ | Chaves | 22 min |
| Jul 11, 1:12 PM MDT | Flash Flood Watch | ABQ | Bernalillo, Catron, Chaves, Cibola, Colfax, De Baca and 13 more | 11 hr |
| Jul 11, 1:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 45 min |
| Jul 11, 1:50 PM MDT | Special Weather Statement | ABQ | Taos | 25 min |
| Jul 11, 1:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Jul 11, 2:08 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 52 min |
| Jul 11, 2:13 PM MDT | Special Weather Statement | ABQ | Los Alamos | 32 min |
| Jul 11, 2:14 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 31 min |
| Jul 11, 2:23 PM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| Jul 11, 2:24 PM MDT | Special Weather Statement | ABQ | Taos | 36 min |
| Jul 11, 2:29 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 11, 2:32 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jul 11, 2:39 PM MDT | Flash Flood Warning | ABQ | Mora, Taos | 3 hr |
| Jul 11, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Jul 11, 2:45 PM MDT | Special Weather Statement | ABQ | Los Alamos | 30 min |
| Jul 11, 2:47 PM MDT | Special Weather Statement | ABQ | Los Alamos | 28 min |
| Jul 11, 2:48 PM MDT | Special Weather Statement | ABQ | Taos | 27 min |
| Jul 11, 2:50 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jul 11, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 62 min |
| Jul 11, 3:03 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Rio Arriba, Sandoval | 57 min |
| Jul 11, 3:05 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jul 11, 3:05 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, Rio Arriba, Taos | 42 min |
| Jul 11, 3:10 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 3 hr |
| Jul 11, 3:16 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| Jul 11, 3:24 PM MDT | Special Weather Statement | ABQ | 36 min | |
| Jul 11, 3:27 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 33 min |
| Jul 11, 3:34 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 41 min |
| Jul 11, 3:35 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 40 min |
| Jul 11, 3:44 PM MDT | Flash Flood Warning | ABQ | Rio Arriba, Sandoval | 3 hr |
| Jul 11, 3:45 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 3 hr |
| Jul 11, 3:48 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 3 hr |
| Jul 11, 3:57 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 32 min |
| Jul 11, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 46 min |
| Jul 11, 4:15 PM MDT | Special Weather Statement | ABQ | Sandoval | 30 min |
| Jul 11, 4:29 PM MDT | Special Weather Statement | ABQ | Santa Fe | 31 min |
| Jul 11, 4:34 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 11, 4:42 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Sandoval | 63 min |
| Jul 11, 4:45 PM MDT | Special Weather Statement | ABQ | 30 min | |
| Jul 11, 4:50 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 40 min |
| Jul 11, 4:51 PM MDT | Special Weather Statement | ABQ | Taos | 24 min |
| Jul 11, 4:54 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 51 min |
| Jul 11, 4:56 PM MDT | Special Weather Statement | ABQ | 34 min | |
| Jul 11, 5:01 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 25 min |
| Jul 11, 5:17 PM MDT | Special Weather Statement | ABQ | Taos | 28 min |
| Jul 11, 5:22 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 38 min |
| Jul 11, 5:24 PM MDT | Special Weather Statement | ABQ | Torrance | 36 min |
| Jul 11, 5:29 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 38 min |
| Jul 11, 5:48 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 57 min |
| Jul 11, 5:57 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.